Awhile ago I decided that I wanted to try to get off of most, if not all, of my medications. I am determined to accomplish this, but am having some trouble along the way. I am 5 days out without any Klonopin. I have been experiencing some withdrawal symptoms that are making it hard for me to really do anything. There have been moments where I want to break down and take one, but I don't want to have to start the process over again. I am dependent on these meds. I have been taking a high, sedative dosage for almost 2 years. My brain feels fuzzy. I have this lingering mental exhaustion, accompanied by physical exhaustion and irrational thoughts. I had a very good day the other day and hope for more to come. I am trying to wait this out, but the lack of sleep is getting to me, the loneliness, isolation, lack of interest in life, etc. Everything is getting to me. And unfortunately it is also having negative effects on my family. I have also been losing weight. I am unsure of how much. It might be related to me going off of the Geodon, or because I have been so depressed and stressed out that I haven't been eating very well. Normally I eat more when I am this way. I'm not complaining, it is nice, and I can now fit into the pants I bought a long time ago that I never thought I would be able to, which means that none of my other pants fit me anymore. I don't own a scale so I am not keeping track of it. It is definitely noticeable though. I am happy that I can see my collar bones now...